A morse lemma for quasigeodesics in symmetric spaces and euclidean buildings

Michael Kapovich, Bernhard Leeb, Joan Porti

Research output: Contribution to journalArticleResearch

8 Citations (Scopus)

Abstract

© 2018, Mathematical Sciences Publishers. All rights reserved. We prove a Morse lemma for regular quasigeodesics in nonpositively curved symmetric spaces and euclidean buildings. We apply it to give a new coarse geometric characterization of Anosov subgroups of the isometry groups of such spaces simply as undistorted subgroups which are uniformly regular.
Original languageEnglish
Pages (from-to)3827-3923
JournalGeometry and Topology
Volume22
DOIs
Publication statusPublished - 6 Dec 2018

Fingerprint

Dive into the research topics of 'A morse lemma for quasigeodesics in symmetric spaces and euclidean buildings'. Together they form a unique fingerprint.

Cite this